# SDR IPXA2024103177453

- Difficulty date: October 31, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Spar
- Condition: Not Reported
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUEST ISSUE SDR FOR EO-85445-JIC2 (B747-8: RH OUTBOARD ELEVATOR FRONT SPAR AND RIB REINFORCEMENT) ACCOMPLISHED SDR PER EO 85445-J1C2.
